TITLE

Letter: Accidental injection of potassium

AUTHOR(S)
Whitelaw, A G
PUB. DATE
July 1974
SOURCE
British Medical Journal;7/13/1974, Vol. 3 Issue 5923, p115
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111065

 

Related Articles

  • Letter to the editor. Root, Tim // Journal of Oncology Pharmacy Practice;Mar2005, Vol. 11 Issue 1, p35 

    Presents a letter to the editor about accidental intrathecal injection of vincristine.

  • A Pulseless Hand: Accidental Epinephrine Injection. Ahearn, Michael A. // American Family Physician;3/15/1998, Vol. 57 Issue 6, p1238 

    Presents a letter to the editor describing a case of accidental epinephrine injection.

  • Potassium chloride injection receives new labeling. Hurley, Mary Lou // RN;Feb93, Vol. 56 Issue 2, p89 

    Cites the revision in the name and labeling of the undiluted form of the drug Potassium Chloride Injection after several deaths occurred as a result of its accidental injection in undiluted form. Potassium Chloride for Injection Concentrate as the new name of the drug; Distinguishing mark of...

  • Localized Retiform Purpura after Accidental Intra‐arterial Injection of Polidocanol. Yébenes, Mireia; Gilaberte, Montserrat; Toll, Agustí; Barranco, Carlos; Pujol, Ramon M. // Acta Dermato-Venereologica;Jul2005, Vol. 85 Issue 4, p372 

    Presents a letter to the editor about localized retiform purpura after accidental intra-arterial injection of polidocanol.

  • Accidental intra arterial injection of diclofenac sodium and their consequences: report of two cases. Samanta, Sukhen; Samanta, Sujay // Anaesthesia, Pain & Intensive Care;Jan-Apr 2013, Vol. 17 Issue 1, p101 

    A letter to the editor is presented which discusses two case studies of diclofenac sodium accidentally injected in intra artery and its consequences.

  • Case report medication error: oral antibiotics and simethicone accidentally injected intravenously. Mahne, Rolf C.; Damen, Johan; Jansman, Frank G. A. // Intensive Care Medicine;Aug2003, Vol. 29 Issue 8, p1398 

    Presents a letter to the editor about a case report of a medication error in which oral antibiotics and simethicone were accidentally injected intravenously.

  • Needlestick injuries. Skilton, David; Thompson, John // Veterinary Record: Journal of the British Veterinary Association;4/16/2005, Vol. 156 Issue 16, p522 

    Presents a letter to the editor commenting on underreporting of accidental injection of veterinary medicines that causes injuries to veterinary surgeons, farmers and other users.

  • Accidental injection of substance P. Bekkemeyer, H.; Oehme, P.; Foreman, J. C. // Journal of the Royal Society of Medicine;Sep1983, Vol. 76 Issue 9, p801 

    A letter to the editor is presented, that discusses the case of accidental injection of substance P, an 11-amino acid polypeptide, on human subject.

  • Epinephrine Induced Digital Ischemia After Accidental Injection from an Auto-injector Device. PATEL, RAMNIK; KUMAR, HEMANT // Indian Pediatrics;Feb2013, Vol. 50 Issue 2, p247 

    A letter to the editor is presented about an 11-year-old girl who accidentally injected her right thumb with epinephrine and caused digital ischemia.

  • ISMP Medication Error Report Analysis. Cohen, Michael R. // Hospital Pharmacy;Jul2006, Vol. 41 Issue 7, p621 

    Reports on the medication errors occurred in health care facilities in the U.S. Causal factors in the accidental injection of intravenous potassium chloride by epidural route to a post-operative hypokalemic patient; Problem of pharmacy labels for precription drugs containing acetaminophen;...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics